MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS PAGEWRITER TOUCH CARDIOGRAPH; PAGEWRITER TC70 CARDIOGRAPH

PHILIPS MEDICAL SYSTEMS PAGEWRITER TOUCH CARDIOGRAPH; PAGEWRITER TC70 CARDIOGRAPH
Model Number 860315
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The field service engineer(fse) ran a pass/fail diagnostic on the complaint pim.The pim passed, therefore, no failure was found.The customer was sent a replacement pim and leadset.A field service engineer(fse) went onsite and replaced the pim and leadset and ran a pass/fail diagnostic to ensure the new set was functioning correctly.Investigation revealed that the failure could not be recreated, therefore, cause is unknown.
 
Event or Problem Description
Customer reported that there was a connection issue between the unit and the pim.This caused a delay in treatment during an emergency situation.The connection issue caused a delay in treatment.Customer had to use a second ekg unit on the patient.

Brand Name
PAGEWRITER TOUCH CARDIOGRAPH
Common Device Name
PAGEWRITER TC70 CARDIOGRAPH
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key8725451
Report Number1218950-2019-04476
Device Sequence Number2522219
Product Code DPS
UDI-Device Identifier00884838026582
UDI-Public(01)00884838026582
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K020708
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Model Number860315
Device Catalogue Number860315
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2019
Initial Report FDA Received Date06/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;